# SDR ASAA2014071808603

- Difficulty date: July 18, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 4,859 hours, 1,547 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Abnormal
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND APU DELTA "P" INDICATOR FOR APU OIL FILTER POPPED. ACFT GROUNDED.  ACCOMPLISHED APU OIL FILTER DELTA "P" INDICATOR FILTER REPLACEMENT REF MM 49-91-13, NO FAULTS FOUND.
